# SDR KPVA200005

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 653
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AT STATION X653, STRINGER 11 TO 12 DENTED.  REPAIRED REAR PRESSURE BULKHEAD AT STATION X653, STRINGER 11 AND 12 IAW DHC-8-RD8-53-4788.  THIS REPAIR WILL REQUIRE REPEAT INSPECTION IAW A LATER ISSURE OF THE REPAIR DRAWING.  INTERVAL TO BE DETERMINED WITHIN 1 YEAR OF ISSUE.  (M)
